U.S. doctors online nowAsk doctors free
A female asked:

I was told to start my 1st birth control pill on the day of my period. i took it to early and now i have no period and brown discharge and few cramps?

1 doctor answer2 doctors weighed in
Dr. Joel Rivera Jimenez
Obstetrics and Gynecology 18 years experience
Pillls: You can start ocp the first day of your cycle or the first sunday after you start your period. Ocp can decrease the amount of bleeding you see, but also might give you some spotting in midcycle or at the end of the pill cycle. Be patience and most of the time those symptoms go away after 2 or 3 months of using the pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.